Ask doctors medical question

Medical Question

I have taken adderall XR for the past 2 weeks. Today though, first time ever, my eyes feel strained and slight burred vision. Is this normal and is this dangerous? Will talk to my doctor as soon as possible, just wanted to get immediate advice as to the possible dangers though. Thanks.
- Jared ( United States of America ) Dec 09,2015 9:38 AM

Answer

Dec 13,2015 8:56 PM
Dear Jared,

I understand your concern. Adderall is a stimulant and blurred vision mostly due to mydriasis (dilated pupils), headaches and strained feelings are all attributed to it. Use of an energy drink simultaneously worsened it and increase the likelihood of this adverse effect.  


Stopping the medication will resolve the symptoms but if you need adderall for your ADHD, then talk to your doctor ASAP to shuffle the dosage and please avoid these lethal combinations of two stimulants you recently had in guise of an energy drink and adderall. 


One more thing aside from this adderall adverse effect is considering losing some weight as 185 pounds at age of just 20 is morbid obesity.


Kindly rate this answer and please ask other medical questions or concerns you may have.


Refer www.askmdx.com to your friends and family.

 

Like us on Facebook http://www.facebook.com/AskMDx

 

Take Care,

 

AskMDx Team.


Disclaimer: The information provided on AskMDx.com is for educational purposes only and is not medical advice. AskYourMedicalTeam LLC is not responsible for any decision you make based on information provided. Your access to and use of this site is subject to additional Terms and Conditions.

More Answered Questions

1
- Linda ( United States of America ) November 20,2016 9:01 AM
2
- Daniel ( United States of America ) August 24,2016 8:08 AM
3
- Nan ( United States of America ) June 26,2016 9:56 PM
4
- RAJASHEKHAR ( India ) January 18,2016 9:25 AM
5
- rezhna ( Iraq ) January 06,2016 10:30 AM
6
- Martha ( Nigeria ) January 06,2016 5:30 AM
7
- issa ( Somalia ) January 06,2016 2:31 AM
8
- Tyler ( United States of America ) December 19,2015 8:44 PM
9
- vanessa ( United States of America ) December 19,2015 4:08 PM
10
dear dr. i have malaria from last 4 months.problem is that its not curing (even after 3 times treatment)and 2nd rare thing is that my temp. never gone upto 99f in this 4 months.when last yr when i was typhiod then also my temperature not higher than 98-99f .but it was cured by cefruxime very easily. now i did typhiod s all tests this time its negetive. i have 24 hours fever ,(without temp),mostly in afternoon and evening pain,headache,poor appetite. in the beggening of this problem,doctor found malaria positive (p f).then he gave me lariago 500mg tablets then i feel better after take it.my body pain and fever became less.but then he start malarid 150 mg tablets,my symptoms came back again and after 1 month its became positive again (in card and slide ,both).then i changed the doctor he gave me lumarax80 tabs but not permanently gone.can blood culture solve my problem?if yes then when should i do,now or wait for untill its positive.any other test u want to suggest? thanks
- muhammad ( India ) December 17,2015 1:46 AM
12345678910...
Loading
Disclaimer:The information provided on askmdx.com is for educational purposes only and is not medical advice. AskYourMedicalTeam LLC is not responsible for any decision you make based on information provided. Your access to and use of this site is subject to additional Terms and Conditions.

secure websites
Solution Graphics Official PayPal Seal AskYourMedicalTeam LLC on LinkedIn
Home|How it works ?|Ask a Question|Contact Us|Privacy Policy|Terms and Conditions
© Copyright 2011-2013 AskMDx.com.All rights Reserved.